Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to ``Hypergeometric operator series and related partial differential equations''


Author: Louis R. Bragg
Journal: Trans. Amer. Math. Soc. 159 (1971), 511
MSC: Primary 35.79
DOI: https://doi.org/10.1090/S0002-9947-1971-0279460-1
Original Article: Trans. Amer. Math. Soc. 143 (1969), 319-336.
MathSciNet review: 0279460
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.79

Retrieve articles in all journals with MSC: 35.79


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0279460-1
Article copyright: © Copyright 1971 American Mathematical Society